# SDR CALA2013101091939

- Difficulty date: October 10, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TENSION TIE INSPECTION,  FOUND FRAME HAS CRACK AT ONE HOLE BS 1160 LT.  REAMED HOLE IAW AMM 53-10-99.  HFEC ALL HOLES, NO CRACKS NOTED IAW NDT PT 6, 51-0 0-00. INSTALLED NEW FRAME .
